Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have mild prostate enlargement. Prescribed Veltam. Have abdominal pain. Reason?

I am a 56 year old male recently diagonsed with Milld Prostate Enlargement. The PSA was 1.9 and prostate weighed 33 g. I have been prescribed Veltam 0.4. I am sometime experiencing abdominal pain . what could be the reason ? I am on this medicine since last one month. This is apart from my regular medication for blood pressure and cholesterol .
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you have been diagnosed with mild prostate enlargement. It should also be noted that your PSA levels are normal at the moment. Veltam is a commonly used drug in the elderly population with prostate problems and is highly effective in them. Regular use of this medicine leads to significant improvement in the condition of the patient. Abdominal pain is mostly not associated with Veltam and you need to get it examined to find out the real cause. You should try to keep your BP and cholesterol in control and exercise on a regular basis.
Hope this helped
Dr. Gagandeep Dhillon
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor